# SDR SWIA200211111

- Difficulty date: August 8, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N594SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7285
- Aircraft time: 7,929 hours, 7,672 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 860D10018
- Part serial: 754
- Condition: Malfunctioned
- Location: T/E Flap
- Part time: 4,785 hours, 3,898 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: D

## Discrepancy

ON TAXI IN WITH FLAPS TO 20 DEGREES, FLAPS FAIL CAUTION.  REMOVED & REPLACED FCU WITH SERVICEABLE UNIT.  ALSO COMPLIED WITH AD 98-20-01.
